RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2012, Volume 24, Issue 2, Pages 230–256 (Mi aa1280)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

On the cubic $L$-function

N. V. Proskurin

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences, St. Petersburg, Russia

Full text: PDF file (311 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2013, 24:2, 353–370

Bibliographic databases:

Document Type: Article
Received: 11.03.2011

Citation: N. V. Proskurin, “On the cubic $L$-function”, Algebra i Analiz, 24:2 (2012), 230–256; St. Petersburg Math. J., 24:2 (2013), 353–370

Citation in format AMSBIB
\Bibitem{Pro12}
\by N.~V.~Proskurin
\paper On the cubic $L$-function
\jour Algebra i Analiz
\yr 2012
\vol 24
\issue 2
\pages 230--256
\mathnet{http://mi.mathnet.ru/aa1280}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3013333}
\zmath{https://zbmath.org/?q=an:06208269}
\elib{http://elibrary.ru/item.asp?id=20730155}
\transl
\jour St. Petersburg Math. J.
\yr 2013
\vol 24
\issue 2
\pages 353--370
\crossref{https://doi.org/10.1090/S1061-0022-2013-01242-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000331547800008}
\elib{http://elibrary.ru/item.asp?id=20431545}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84873517967}


Linking options:
  • http://mi.mathnet.ru/eng/aa1280
  • http://mi.mathnet.ru/eng/aa/v24/i2/p230

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Proskurin, “On the zeros of the zeta-function of the quadratic form $x^2+y^2+z^2$”, St. Petersburg Math. J., 27:2 (2016), 177–189  mathnet  crossref  mathscinet  isi  elib
    2. Bucur A., Ernvall-Hytonen A.-M., Odzak A., Smajlovic L., “On a Li-type criterion for zero-free regions of certain Dirichlet series with real coefficients”, LMS J. Comput. Math., 19:1 (2016), 259–280  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:149
    Full text:29
    References:17
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019